Arithmetic results on orbits of linear groups

File Description SizeFormat 
threehalfaff11revisedNov2013.pdfAccepted version561.25 kBAdobe PDFDownload
Title: Arithmetic results on orbits of linear groups
Author(s): Giudici, M
Liebeck, MW
Praeger, CE
Saxl, J
Pham, HT
Item Type: Journal Article
Publication Date: 19-Aug-2015
Date of Acceptance: 19-Aug-2015
URI: http://hdl.handle.net/10044/1/33689
DOI: http://dx.doi.org/10.1090/tran/6373
ISSN: 1088-6850
Publisher: American Mathematical Society
Start Page: 2415
End Page: 2467
Journal / Book Title: Transactions of the American Mathematical Society
Volume: 368
Issue: 4
Copyright Statement: © 2015 American Mathematical Society. First published in Trans. Amer. Math. Soc. 368 (2016), 2415-2467, published by the American Mathematical Society.
Keywords: Science & Technology
Physical Sciences
Mathematics
3/2-TRANSITIVE PERMUTATION GROUPS
DISTANCE-TRANSITIVE GRAPHS
FINITE CHEVALLEY-GROUPS
NO REGULAR ORBITS
PROJECTIVE-REPRESENTATIONS
MINIMAL DEGREES
SOLVABLE-GROUPS
K(GV)-PROBLEM
SUBGROUPS
GENERATION
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons